# SDR ASOA2015050412745

- Difficulty date: April 7, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 31,031 hours, 28,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SILL AFT OF PAX DOOR AT FS 349.00.   REPAIRED FLOOR SILL BETWEEN FS 280 TO FS 409+128 IAW REO 601R-53-00-530, REV A.
